# SDR KCSA202303081010

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 115,336 hours, 24,193 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER DECK SLIDE EMERGENCY POWER SYSTEM BATTERY PACK DOESN'T LIGHT BATTERY OK LIGHT
